# SDR 2005UALA00219

- Difficulty date: March 7, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 23,597 hours, 3,154 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD T/E AFT FLAP PANEL 588JT HAS ELONGATED HOLE.  DAMAGE OCCURED DURING MAINTENANCE.  REPAIRED PER EA 747-5753-13-A1252.
